# SDR 2011FA0000457

- Difficulty date: July 10, 2011
- Submitted: July 13, 2011
- Operation: General aviation
- Aircraft: N385RC
- Make and model: Lear 55C
- Aircraft serial: 117
- Aircraft time: 7,762 hours, 5,637 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 50049145
- Part serial: FEB8466
- Condition: Failed
- Location: Zone 700
- Part time: 7,739 hours, 5,621 cycles
- Component: Wheel Assy, Goodyear
- Component part number: 50049135
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PRIOR TO LIFTOFF, THE OUTER RIM OF THE RIGHT INBD MAIN WHEEL SEPARATED FROM THE WHEEL ASSEMBLY.  THE FLIGHT CREW WAS NOTIFIED BY RADIO THAT A "TIRE BLEW" DURING TAKEOFF.  THE ACFT RETURNED TO BASE AND MADE AN UNEVENTFUL LANDING.  BOTH RT MAIN WHEEL ASSEMBLIES WERE REPLACED WITH NEW UNITS.
